# SDR CALA2025032703245

- Difficulty date: March 23, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N37466
- Make and model: Boeing 737924ER
- Aircraft serial: 31644
- Aircraft time: 38,510 hours, 13,880 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 6942809105
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INFORMATION ONLY REPORT. AFT ENTRY L SHOWED OPEN FOR 3 SECONDS ON DESCENT THEN WENT AWAY REQUESTED MEL 5203B FOR AFT ENTRY L (L2) DOOR INDICATION WORKING INTERMITTENT, DDP FOLLOWED, L2 DOOR VERIFIED AND WORKING NORMALLY (CLOSED, LOCKED, LATCHED, SECURED) TOMC APPROVED APPLIED MEL 5203B *DM* REFERNCE FIM 52-10 TASK 801 S200 SENSOR ADDED TO MATERIALS. R+R SENSOR S200 IAW AMM 52-71-11, NO HELP. PSEU SHOWS S200 OUT OF ADJUSTMENT, UNABLE TO ADJUST, LOCK NUT IS STRIPPED OUT. NEEDS SENSOR/TARGET ASSY 29-5271-3-0005. NIS BOS. MEL REMAINS. REMOVED AND REPLACED AFT LEFT ENTRY DOOR SENSOR ASSY. PER AMM 52-71-11-400-801 AND ADJUSTED AFT LEFT ENTRY DOOR SENSOR PER AMM 52-71-11-820-801, AND OPS CK GOOD. CLEARING MEL.
